MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1111/ijcp.14182

Медицинская библиотека · International journal of clinical practice · 2021

Effect of COVID-19 medications on corrected QT interval and induction of torsade de pointes: Results of a multicenter national survey.

Haghjoo Majid, Golipra Reza, Kheirkhah Jalal, Golabchi Allahyar, Shahabi Javad, Oni-Heris Saeed, Sami Ramin, Tajmirriahi Marzieh, Saravi Mehrdad, Khatami Mozhdeh, Varnasseri Mehran, Kiarsi Mohammadreza, Hejazi Seyed Fakhreddin, Yousefzadeh Rahaghi Mojtaba, Taherkhani Maryam, Ashraf Haleh, Keshmiri Mohammad Sadegh, Akbarzadeh Mohammad Ali, Bozorgi Ali, Mottaghizadeh Fateme, Hedayat Behnam, Heidarali Mona, Hajhossein Talasaz Azita

СтатьяМногоцентровое исследованиеПеревод пока не подготовлен

Аннотация

BACKGROUND

There are some data showing that repurposed drugs used for the Coronavirus disease-19 (COVID-19) have potential to increase the risk of QTc prolongation and torsade de pointes (TdP), and these arrhythmic side effects have not been adequately addressed in COVID-19 patients treated with these repurposed medications.

METHODS

This is the prospective study of 2403 patients hospitalised at 13 hospitals within the COVID-19 epicentres of the Iran. These patients were treated with chloroquine, hydroxychloroquine, lopinavir/ritonavir, atazanavir/ritonavir, oseltamivir, favipiravir and remdesivir alone or in combination with azithromycin. The primary outcome of the study was incidence of critical QTc prolongation, and secondary outcomes were incidences of TdP and death.

RESULTS

Of the 2403 patients, 2365 met inclusion criteria. The primary outcome of QTc ≥ 500 ms and ∆QTc ≥ 60 ms was observed in 11.2% and 17.6% of the patients, respectively. The secondary outcomes of TdP and death were reported in 0.38% and 9.8% of the patients, respectively. The risk of critical QT prolongation increased in the presence of female gender, history of heart failure, treatment with hydroxychloroquine, azithromycin combination therapy, simultaneous furosemide or beta-blocker therapy and acute renal or hepatic dysfunction. However, the risk of TdP was predicted by treatment with lopinavir-ritonavir, simultaneous amiodarone or furosemide administration and hypokalaemia during treatment.

CONCLUSION

This cohort showed significant QTc prolongation with all COVID-19 medications studied, however, life-threatening arrhythmia of TdP occurred rarely. Among the repurposed drugs studied, hydroxychloroquine or lopinavir-ritonavir alone or in combination with azithromycin clearly demonstrated to increase the risk of critical QT prolongation and/or TdP.

Для цитирования: Haghjoo Majid, Golipra Reza, Kheirkhah Jalal, Golabchi Allahyar, Shahabi Javad, Oni-Heris Saeed, Sami Ramin, Tajmirriahi Marzieh, Saravi Mehrdad, Khatami Mozhdeh, Varnasseri Mehran, Kiarsi Mohammadreza, Hejazi Seyed Fakhreddin, Yousefzadeh Rahaghi Mojtaba, Taherkhani Maryam, Ashraf Haleh, Keshmiri Mohammad Sadegh, Akbarzadeh Mohammad Ali, Bozorgi Ali, Mottaghizadeh Fateme, Hedayat Behnam, Heidarali Mona, Hajhossein Talasaz Azita. Effect of COVID-19 medications on corrected QT interval and induction of torsade de pointes: Results of a multicenter national survey.. International journal of clinical practice. 2021. DOI: 10.1111/ijcp.14182.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.